Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 761648, 10 pages
http://dx.doi.org/10.1155/2013/761648
Research Article

Optimal Regularity Properties of the Generalized Sobolev Spaces

1Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 1113 Sofia, Bulgaria
2Abdus Salam School of Mathematical Sciences, GC University, Lahore 68-B, Pakistan

Received 21 May 2013; Accepted 16 September 2013

Academic Editor: Josip E. Pečarić

Copyright © 2013 G. E. Karadzhov and Qaisar Mehmood. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove optimal embeddings of the generalized Sobolev spaces , where is a rearrangement invariant function space, into the generalized Hölder-Zygmund space generated by a function space .